Volume 7, Issue 2
Large Matrix Computations on Vector Computers

Yau Shu Wong

DOI:

J. Comp. Math., 7 (1989), pp. 209-216

Published online: 1989-07

Preview Full PDF 87 1702
Export citation
  • Abstract

Preconditionings have proved to be a powerful technique for accelerating the rate of convergence of an iterative method. This paper, which is concerned with the conjugate gradient algorithm for large matrix computations, investigates an approximate polynomial preconditioning strategy. The method is particularly attractive for implementation on vector computers.

  • Keywords

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JCM-7-209, author = {}, title = {Large Matrix Computations on Vector Computers}, journal = {Journal of Computational Mathematics}, year = {1989}, volume = {7}, number = {2}, pages = {209--216}, abstract = { Preconditionings have proved to be a powerful technique for accelerating the rate of convergence of an iterative method. This paper, which is concerned with the conjugate gradient algorithm for large matrix computations, investigates an approximate polynomial preconditioning strategy. The method is particularly attractive for implementation on vector computers. }, issn = {1991-7139}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jcm/9471.html} }
TY - JOUR T1 - Large Matrix Computations on Vector Computers JO - Journal of Computational Mathematics VL - 2 SP - 209 EP - 216 PY - 1989 DA - 1989/07 SN - 7 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/9471.html KW - AB - Preconditionings have proved to be a powerful technique for accelerating the rate of convergence of an iterative method. This paper, which is concerned with the conjugate gradient algorithm for large matrix computations, investigates an approximate polynomial preconditioning strategy. The method is particularly attractive for implementation on vector computers.
Yau Shu Wong. (1970). Large Matrix Computations on Vector Computers. Journal of Computational Mathematics. 7 (2). 209-216. doi:
Copy to clipboard
The citation has been copied to your clipboard